# SDR RAIA2018122270018

- Difficulty date: November 27, 2018
- Submitted: December 22, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Bent
- Location: Frame 67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TRESHOLD LOWER T PROFILE LOWER L ANGLE BRACKET AT FRAME 67 IS BENT WITH 4 OPEN UNDRILLED HOLES....REMOVED AND REPLACED LOWER L ANGLE AT FRAME 67.
